# SDR UAO2002F00000

- Difficulty date: August 27, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- Engine: Cont TSIO520*
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 102910026131
- Part serial: TJ291
- Condition: Broken
- Location: Engine Mount
- Part time: 7,448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION IT WAS NOTED THAT THE EXHAUST HEATSHIELD FORWARD OF THE TURBO COMPRESSOR HAD CHAFED AN AREA .1875 INCH X .3125 INCH THROUGH THE ENGINE MOUNT TRUSS.  THIS WAS CAUSED BY THE HEATSHIELD MOUNT BREAKING ALLOWING THE HEATSHIELD TO DROP ONTO THE TRUSS.  WE HAVE INCORPORATED AN INSPECTION OF THIS AREA INTO OUR INSPECTION PROGRAM.
